Thank you for your interesting artiles.
There are some Parkinson's patiemts do not have trouble with B6, B12 and Folate interaction and side effects with Parkinson's medication.
I only have side efffect dizziness,nausea,irregular blood pressure with B6, B12 and folate with PD medication after I have T.I.A (minor stroke)as I am taking for years
As parkinson's diseaes is a boutique disease there are different symptoms from one after by ohter.
Some patients have interaction and side effects with PD medication on medications for other disease.
#4 Kathrynne Holden, MS
• Advanced Member
• Group: Ask the Dietician Moderators
• Posts: 446
• Joined: 22-January 07
Posted Yesterday, 11:46 AM
Dear Mr. Teo,
You make a very good point – PD is often referred to as a “designer disease” because it affects each person differently.
Long-time users of levodopa have sometimes been found to have elevated levels of homocysteine, a substance in the blood that is associated with stroke. As you mention, these three B vitamins, B6, B12, and folate, together will normally remove homocysteine from the blood, and this may be why your doctor advised you to take them following your stroke.
You are the first person I have heard of who has experienced side effects of dizziness, nausea, or irregular blood pressure with use of these B vitamins. To the best of my knowledge, they would not ordinarily affect either PD itself or interact with PD medications. In your case, therefore, your personal physician is the proper health professional to address this matter. S/he has your medical records, medical history, family history, lab findings, and other data needed to determine your treatment.
Kathrynne Holden, MS
For a Parkinson Tip of the Day visit: